# SDR DL757081643

- Difficulty date: November 24, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N618DL
- Make and model: Boeing 757232
- Aircraft serial: 22908
- Aircraft time: 73,501 hours, 36,539 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N37505
- Condition: Dented
- Location: Fs 1652 S20l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AGING AIRCRAFT INSPECTION, A DENT WAS FOUND AT FS 1652 JUST ABOVE THE S-20L LAP JOINT.  DUE TO THE CLOSE PROXIMITY TO THE SUBJECT LAP, IT WAS OUT OF LIMITS PER SRM REQUIREMENTS.  AS SUCH, MANUFACTURER WAS CONTACTED FOR REPAIR INSTRUCTIONS.  MANUFACTURER APPROVED REPAIR INSTALLED PER ERA 471508-14.
